# SDR 2002FA0000682

- Difficulty date: May 15, 2002
- Submitted: May 30, 2002
- Operation: General aviation
- Aircraft: N25120
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508097
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 474142
- Condition: Broken
- Location: Deice Sys
- Part time: 3,975 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DE-ICE BOOTS INOPERATIVE, FOUND AIRBORN MANIFOLD VALVE BROKEN IN TWO.
